# SDR FDEA201410173238

- Difficulty date: October 17, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 62,077 hours, 14,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE LOWER COMPARTMENT, BEADED DOUBLER CRACKED, XOS 667 OTBD OF SLAT TRACK 10.  REPAIRED IAW SRM 57-40-02, REPAIR 15, FIGURE 203.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
